A GENERALIZED BLOCK BOOTSTRAP FOR SEASONAL TIME SERIES
Anna E. Dudek,
Jacek Leśkow,
Efstathios Paparoditis and
Dimitris N. Politis
Journal of Time Series Analysis, 2014, vol. 35, issue 2, 89-114
Abstract:
type="main" xml:id="jtsa12053-abs-0001"> When time-series data contain a periodic/seasonal component, the usual block bootstrap procedures are not directly applicable. We propose a modification of the block bootstrap – the generalized seasonal block bootstrap (GSBB) – and show its asymptotic consistency without undue restrictions on the relative size of the period and block size. Notably, it is exactly such restrictions that limit the applicability of other proposals of block bootstrap methods for time series with periodicities. The finite-sample performance of the GSBB is also illustrated by means of a small simulation experiment.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://hdl.handle.net/10.1002/jtsa.12053 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:35:y:2014:i:2:p:89-114
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().